Tsukuba Journal of Mathematics

The Tsukuba Journal of Mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Section A (1930-1953), and Science Reports of the Tokyo Kyoiku Daigaku, Section A (1954-1977). The journal publishes original contributions to pure and applied mathematics. All papers are refereed.

Top downloads over the last seven days

Asymptotic dimension and boundary dimension of proper CAT(0) spacesNaotsugu Chinen and Tetsuya HosakaVolume 36, Number 2 (2013)
On p-harmonic maps into spheresSorin Dragomir and Andrea TommasoliVolume 35, Number 2 (2011)
Circular billiards and parallel axiom in convex billiardsShinetsu Tamura and Nobuhiro InnamiVolume 33, Number 1 (2009)
Some transformations on (LCS)<sub> n </sub>-manifoldsAbsos Ali Shaikh and Helaluddin AhmadVolume 38, Number 1 (2014)
On quasi-Einstein spacetimesAbsos Ali Shaikh, Dae Won Yoon, and Shyamal Kumar HuiVolume 33, Number 2 (2009)
  • ISSN: 0387-4982 (print)
  • Publisher: University of Tsukuba, Institute of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2009 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/tkbjm